# SDR BAGA2024010500001

- Difficulty date: December 23, 2023
- Submitted: January 6, 2024
- Operation: Air carrier
- Aircraft: N192BZ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000662
- Aircraft time: 23,372 hours, 18,247 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP18730118
- Part serial: 13248H8251
- Condition: Cracked
- Location: Cockpit
- Part time: 23,372 hours, 18,247 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

HEATER 2 FAIL FOLLOWED BY A CRACKED WINDSHIELD AT 35000. REMOVED & REPLACED RH FWD WINDSHIELD PER E190/195 AMM PGBLK 56-11-00-04-1 & PERFORMED PRESSURIZATION LEAKAGE TEST PER AMM 21-31-00-720-802-A.  ALSO PERFORMED WINDSHIELD HEAT TEST PER AMM 30-42-00-710-801-A. ALL OPS CHECKS PASSED
